I am taking glycomet Sr 1gm daily.....I have Pecos problem n I have type 2diabetes...which is low now....but I think instead of losing weight as am overweight....am gaming some more weight...is it due to glycomet ...n when can I see regular periods...sir need real help....am I gaining weight...for glycomet...
This drug is not supposed to cause weight gain. On the contrary, it may sometimes help with weight loss and it will definitely help with glucose intolerance that comes with PCOS. Watching your diet (perhaps with the help of a dietitian) and increasing your physical activity will help with weight loss.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Panagiotis Zografakis, Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]